Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Łojasiewicz's support and doubly stochastic measures


Authors: P. Mikusiński, H. Sherwood and M. D. Taylor
Journal: Proc. Amer. Math. Soc. 109 (1990), 455-460
MSC: Primary 28A99; Secondary 28A35, 60A10
MathSciNet review: 1017850
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider an alternative to the usual notion of the support of a measure which seems more suitable for the study of doubly stochastic measures.


References [Enhancements On Off] (What's this?)

  • [1] P. Antosik, J. Mikusiński and Sikorski, Theory of distributions. The sequential approach, Elsevier-PWN, Amsterdam-Warszawa, 1973.
  • [2] Joram Lindenstrauss, A remark on extreme doubly stochastic measures, Amer. Math. Monthly 72 (1965), 379–382. MR 0181728
  • [3] V. Losert, Counterexamples to some conjectures about doubly stochastic measures, Pacific J. Math. 99 (1982), no. 2, 387–397. MR 658068
  • [4] S. Łojasiewcz, Sur la valeur d’une distribution dans un point, Bull. Acad. Polon. Sci. Cl. III. 4 (1956), 239–242 (French). MR 0087904
  • [5] S. Lojasiewicz, Sur la valeur et la limite d’une distribution en un point, Studia Math. 16 (1957), 1–36 (French). MR 0087905
  • [6] S. Łojasiewicz, J. Wloka, and A. Zieleźny, Über eine Definition des Wertes einer Distribution, Bull. Acad. Polon. Sci. Cl. III. 3 (1955), 479–481 (German). MR 0074492
  • [7] Stanisław Saks, Theory of the integral, Second revised edition. English translation by L. C. Young. With two additional notes by Stefan Banach, Dover Publications, Inc., New York, 1964. MR 0167578
  • [8] Z. Zieleźny, Sur la définition de Łojasiewicz de la valeur d’une distribution dans un point, Bull. Acad. Polon. Sci. Cl. III. 3 (1955), 519–520 (French). MR 0074493

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A99, 28A35, 60A10

Retrieve articles in all journals with MSC: 28A99, 28A35, 60A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1017850-7
Keywords: Doubly stochastic measure, generalized function, support of measure
Article copyright: © Copyright 1990 American Mathematical Society